# SDR AALA201706149011

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 44,273 hours, 28,477 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200600
- Condition: Dirty
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OVERWING EXIT NOISY RT SIDE. REMOVED THE RT OVERWING EMERGENCY HATCH AND CLEANED COMPONENT INTERFACE. INSTALLED THE HATCH IAW 52-21-11
